Alert archive / Louisiana / River Flood Warnings in 2014

River Flood Warning 2, NWS Shreveport, LA

March 4, 2014Webster Parish, Louisiana; Columbia County, Arkansas

NWS Shreveport, LA issued this river flood warning at Mar 4, 2014, 10:00 AM CST for Webster Parish, Louisiana; Columbia County, Arkansas. It took effect at Mar 4, 2014, 8:28 PM CST. It was in force for 9 days.

The area

The outline as issued.

The facts

Issued
Mar 4, 2014, 10:00 AM CST (16:00 UTC)
In effect from
Mar 4, 2014, 8:28 PM CST
Expired
Mar 13, 2014, 9:54 AM CDT
In force
9 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Columbia County, AR, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Dorcheat near Springhill (SPHL1). The gauge peaked at 13.21 ft at Mar 7, 2014, 8:00 PM CST.

actionminormoderate101503/0403/0503/0603/0703/0803/0903/1003/1103/1203/1303/14
Action stage
10.5 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

849 
WGUS44 KSHV 041600
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1000 AM CST TUE MAR 4 2014

ARC027-LAC119-051600-
/O.NEW.KSHV.FL.W.0002.140305T1100Z-000000T0000Z/
/SPHL1.1.ER.140305T1100Z.140307T1200Z.000000T0000Z.NO/
1000 AM CST TUE MAR 4 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 10.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 12.0 FEET BY FRIDAY MORNING.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

10
10 follow-up statements
529 
WGUS84 KSHV 050031
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
631 PM CST TUE MAR 4 2014

ARC027-LAC119-060031-
/O.EXT.KSHV.FL.W.0002.140305T0228Z-000000T0000Z/
/SPHL1.1.ER.140305T0228Z.140307T1200Z.000000T0000Z.NO/
631 PM CST TUE MAR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 600 PM TUESDAY THE STAGE WAS 10.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE THIS TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 12.0 FEET BY FRIDAY EARLY AFTERNOON.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING OF BOAT RAMPS.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
792 
WGUS84 KSHV 051702
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1102 AM CST WED MAR 5 2014

ARC027-LAC119-061702-
/O.CON.KSHV.FL.W.0002.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.140305T0055Z.140307T1200Z.000000T0000Z.NO/
1102 AM CST WED MAR 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY 
  FRIDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING OF BOAT RAMPS.  MOVE 
  LIVESTOCK TO HIGHER GROUND.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

10
211 
WGUS84 KSHV 070255
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
855 PM CST THU MAR 6 2014

ARC027-LAC119-080255-
/O.CON.KSHV.FL.W.0002.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.140305T0055Z.140307T1800Z.000000T0000Z.NO/
855 PM CST THU MAR 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM THURSDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET THROUGH TONIGHT AND REMAIN AT THIS LEVEL THROUGH SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING OF BOAT RAMPS.  MOVE 
  LIVESTOCK TO HIGHER GROUND.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
052 
WGUS84 KSHV 071846
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1246 PM CST FRI MAR 7 2014

ARC027-LAC119-081846-
/O.CON.KSHV.FL.W.0002.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.140305T0055Z.140308T0000Z.000000T0000Z.NO/
1246 PM CST FRI MAR 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1230 PM FRIDAY THE STAGE WAS 13.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...EXPECT LITTLE CHANGE THROUGH SATURDAY MORNING AS BAYOU
  DORCHEAT CRESTS NEAR 13.2 FEET.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING OF BOAT RAMPS.  MOVE 
  LIVESTOCK TO HIGHER GROUND.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
159 
WGUS84 KSHV 081510
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
910 AM CST SAT MAR 8 2014

ARC027-LAC119-091510-
/O.CON.KSHV.FL.W.0002.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.140305T0055Z.140308T0915Z.000000T0000Z.NO/
910 AM CST SAT MAR 8 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 13.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY THIS
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING OF BOAT RAMPS.  MOVE 
  LIVESTOCK TO HIGHER GROUND.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
563 
WGUS84 KSHV 091342
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 AM CDT SUN MAR 9 2014

ARC027-LAC119-101342-
/O.CON.KSHV.FL.W.0002.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.140305T0055Z.140308T0915Z.000000T0000Z.NO/
842 AM CDT SUN MAR 9 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY THIS
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING OF BOAT RAMPS.  MOVE 
  LIVESTOCK TO HIGHER GROUND.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
308 
WGUS84 KSHV 100201
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
901 PM CDT SUN MAR 9 2014

ARC027-LAC119-110201-
/O.CON.KSHV.FL.W.0002.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.140305T0055Z.140308T0915Z.000000T0000Z.NO/
901 PM CDT SUN MAR 9 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SUNDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 12.4 FEET 
  BY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING OF BOAT RAMPS.  MOVE 
  LIVESTOCK TO HIGHER GROUND.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
112 
WGUS84 KSHV 111230
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
730 AM CDT TUE MAR 11 2014

ARC027-LAC119-121230-
/O.CON.KSHV.FL.W.0002.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.140305T0055Z.140308T0915Z.000000T0000Z.NO/
730 AM CDT TUE MAR 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM TUESDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11 FEET. 
* FORECAST...EXPECT THE BAYOU TO RECEDE SOME TWO TO FOUR INCHES PER
  DAY THROUGH FRIDAY.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING OF BOAT RAMPS.  MOVE 
  LIVESTOCK TO HIGHER GROUND.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
336 
WGUS84 KSHV 121608
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1108 AM CDT WED MAR 12 2014

ARC027-LAC119-131608-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-140313T2100Z/
/SPHL1.1.ER.140305T0055Z.140308T0915Z.140313T0300Z.NO/
1108 AM CDT WED MAR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM WEDNESDAY THE STAGE WAS 11.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS WEDNESDAY EVENING.
* IMPACT...AT 11.0 FEET...EXPECT MINOR LOWLAND FLOODING.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
351 
WGUS84 KSHV 131454
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
954 AM CDT THU MAR 13 2014

ARC027-LAC119-131524-
/O.CAN.KSHV.FL.W.0002.000000T0000Z-140313T2100Z/
/SPHL1.1.ER.140305T0055Z.140308T0915Z.140312T2300Z.NO/
954 AM CDT THU MAR 13 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BAYOU DORCHEAT NEAR SPRINGHILL.
* AT 900 AM THURSDAY THE STAGE WAS 10.4 FEET. 
* FELL BELOW FLOOD STAGE AT 600 PM WEDNESDAY.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.5 FEET BY FRIDAY
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 4, 6:25 AM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Mar 4, 6:25 AM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
625 AM CST TUE MAR 4 2014

.AVIATION...
MVFR/IFR CIGS CONTINUE TO PLAGUE THE E TX TERMINALS THIS MORNING
AS AN UPPER LEVEL TROF SHIFTS EWRD ACROSS W CNTRL TX. SOME LIGHT
PRECIPITATION...MOST LIKELY IN THE FORM OF FREEZING RAIN...MAY
AFFECT THE LFK TERMINAL INTERMITTENTLY THROUGH THE MORNING HOURS.
MEANWHILE...VFR CONDITIONS PREVAIL ELSEWHERE. EXPECT THE LOWER
CIGS TO GRADUALLY LIFT AND SCATTER OVER E TX BY LATE MORNING WITH
MOSTLY MID AND HIGH CLOUDS AFFECTING THE REGION FOR THE REMAINDER
OF THE TAF PERIOD. WINDS WILL REMAIN LIGHT FROM THE N/NE THROUGH
THE FIRST HALF OF THE TAF PERIOD AND THEN BECOME MORE VRBL AFTER
05/00Z. /19/

&&

.PREV DISCUSSION... /ISSUED 614 AM CST TUE MAR 4 2014/

DISCUSSION...

EARLY THIS MORNING A COUPLE OF UPPER LEVEL DISTURBANCES MOVING
ACROSS SOUTH AND EAST TEXAS OUT AHEAD OF THE MAIN UPPER TROUGH OF
LOW PRESSURE OVER SOUTHWEST OKLAHOMA AND INTO THE BIG BEND AREA OF
WEST TEXAS AND MEXICO. WITH COLD ARCTIC AIR IN PLACE WITH SUB
FREEZING TEMPERATURES AN AREA OF FREEZING RAIN AND SLEET COVERED MUCH
OF SOUTH AND SOUTHEAST TEXAS ACROSS SOUTHWEST AND SOUTHERN LOUISIANA.
THE AREA OF PRECIPITATION WAS JUST SKIRTING OUR COUNTY WARNING AREA
WITH A SLIGHT SHIFT NORTH EXPECTED LATER THIS MORNING. THE MAIN
UPPER TROUGH OF LOW PRESSURE WILL SWING EAST LATER IN THE DAY
REACHING THE MIDDLE TEXAS COAST LATE IN THE DAY...WITH THE TROUGH
AXIS MOVING INTO WESTERN LOUISIANA DURING THE LATE EVENING.
THIS WILL ALLOW THE PRECIPITATION TO END FROM WEST TO EAST.
THE FREEZING RAIN IS EXPECTED TO END DURING THE LATE MORNING TO
MID DAY AS SURFACE TEMPERATURES WARM ABOVE FREEZING. ON THE HEELS
OF THIS FIRST TROUGH THE NEXT ONE DROPPING LEE OF THE ROCKIES WILL
BE MOVING ACROSS THE PLAINS AND INTO TEXAS DURING THE AFTERNOON
WEDNESDAY RETURNING SHOWERS TO THE AREA AND INCREASING DURING THE
EVENING AND OVERNIGHT. ACROSS THE NORTHERN ZONES WITH TEMPERATURES
NEAR AND BELOW FREEZING...THERE WILL BE A MIX OF RAIN...FREEZING
RAIN...AND POSSIBLE SLEET...ALONG AND NORTH OF A PITTSBURG TO
LINDEN TEXAS AND TAYLOR AND MAGNOLIA ARKANSAS LINE AFTER MIDNIGHT
WEDNESDAY AND INTO AROUND SUNRISE WHEN PRECIPITATION TAPERS OFF.
RAIN WILL END BY MID TO LATE MORNING AS THE UPPER TROUGH AXIS
SHIFTS EAST OF THE AREA. HIGH PRESSURE RIDGING ALOFT AND HIGH
PRESSURE ON THE SURFACE WILL PROVIDE A DRY AND WARMING PERIOD
THROUGH LATE WEEK. THE NEXT UPPER TROUGH AMPLIFIES SOUTH ACROSS THE
FOUR CORNERS AREA AND INTO MEXICO WITH A SURFACE LOW OUT INTO THE
SOUTHERN PLAINS ALONG A COLD FRONT REACHING FROM THE GREAT LAKES
BACK INTO OKLAHOMA AND WEST TEXAS. FOR THE START OF THE WEEKEND THE
MODELS DIFFER WITH THE GFS KEEPING THE TROUGH AS AN OPEN WAVE
THAT TILTS SOUTHWEST INTO MEXICO WHILE THE ECMWF CLOSES OFF MORE
SIGNIFICANTLY OVER WEST TEXAS. THIS WILL TEND TO SLOW WEATHER
FROM MOVING OUT OF THE FOUR STATE REGION...WITH SHOWERS AND
THUNDERSTORMS THROUGH THE WEEKEND. THE UPPER LOWS WILL START TO MOVE
EAST ACROSS TEXAS AND LOUISIANA IN THE EARLY PART OF NEXT WEEK.
/06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  41  27  53  34  56 /  20  10  20  40  10
MLU  36  26  52  34  53 /  20  10  20  50  30
DEQ  42  24  47  31  53 /   0  10  20  50  10
TXK  41  25  49  33  54 /  10  10  20  40  10
ELD  39  24  52  33  53 /  10  10  20  40  20
TYR  42  29  53  34  57 /  20  10  20  20  10
GGG  42  28  53  34  57 /  20  10  20  20  10
LFK  38  30  56  36  59 /  40  10  20  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING
     ZONES: LAZ017>022.

OK...NONE.
TX...WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING
     ZONES: TXZ149-152-153-165>167.

&&

19
Hazardous weather outlook, Mar 4, 6:30 AM CST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
630 AM CST TUE MAR 4 2014

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-150-151-041800-
BIENVILLE-BOSSIER-BOWIE-CADDO-CAMP-CASS-CLAIBORNE-COLUMBIA-DE SOTO-
FRANKLIN-GREGG-HARRISON-HEMPSTEAD-HOWARD-JACKSON-LAFAYETTE-LINCOLN-
LITTLE RIVER-MARION-MCCURTAIN-MILLER-MORRIS-NEVADA-OUACHITA-PANOLA-
RED RIVER LA-RED RIVER TX-RUSK-SEVIER-SMITH-TITUS-UNION AR-UNION LA-
UPSHUR-WEBSTER-WOOD-
630 AM CST TUE MAR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTH CENTRAL AND NORTHWEST LOUISIANA...
SOUTHEAST OKLAHOMA AND MUCH OF NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ANOTHER ROUND OF FREEZING RAIN AND/OR SLEET WILL DEVELOP
LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING NORTH
OF A PITTSBURG TO LINDEN TEXAS AND MAGNOLIA ARKANSAS LINE.
SHOWERS RETURN WITH THE APPROACH OF OUR NEXT SYSTEM FOR THE
START OF THE WEEKEND. WITH WARMER TEMPERATURES AND A SUPPLY OF
GULF MOISTURE...THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
WEEKEND. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ017>022-TXZ149-152-153-165>167-041800-
ANGELINA-CALDWELL-CHEROKEE-GRANT-LA SALLE-NACOGDOCHES-NATCHITOCHES-
SABINE LA-SABINE TX-SAN AUGUSTINE-SHELBY-WINN-
630 AM CST TUE MAR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LOWER EAST AND
NORTHEAST TEXAS AND LOWER NORTHWEST AND NORTH CENTRAL
LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

WITH THE APPROACH OF AN UPPER DISTURBANCES MOVING ACROSS TEXAS
AND SUB FREEZING TEMPERATURES...FREEZING RAIN WITH POSSIBLE SLEET
WILL AFFECT AN AREA SOUTH OF A RUSK TO CENTER TEXAS AND WINNFIELD
AND CLARKS LOUISIANA LINE. BY MID DAY TEMPERATURES WILL WARM WITH
LIGHT RAIN COMING TO AN END IN THE AFTERNOON. LIGHT ACCUMULATIONS
MAY OCCUR THROUGH MID DAY. NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SHOWERS RETURN WITH THE APPROACH OF OUR NEXT SYSTEM FOR THE START
OF THE WEEKEND. WITH WARMER TEMPERATURES AND A SUPPLY OF GULF
MOISTURE...THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

06

Nearby

River Flood Warnings in Louisiana, 2014River Flood Warnings in Arkansas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.